He had kidney transplant 10 years now but still given this drug. He suffers all kinds. Latest, Ankle pain and almost lossing it. Another treatment and ? Or drug without all these pains, Please.
26 Nov 2009
The pains may be normal. BUT !! I would go to a Renal Physician for a second opinion.
It is nothing against his Doctor but after all these years of pain and suffering, it is worth a second peek. I would check out the closest School of Medicine at a nearby Univ.
Your dad deserves the best health care out there so sometimes you have toi research to get what is his rights. Great health care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on cyclorsporine following a kidney and pancreas transplant but have taken Valtrex for many years as prophylaxis and would like to continue it ...
1 answer • 21 Mar 2010
I am on Wellbutrin and cyclosporine and am having trouble getting my cyclosporine level therapeutic?
It seems likely that the Wellbutrin is affecting this by reading the interactions statement that comes up on this site. Does anyone have any thoughts ...
1 answer • 2 Apr 2010
i had hip replacement done 4 days ago and was prescribed this drug the muscle spasims are bad on 750mg
4 answers • 2 May 2010
I'm using Cyclosporine capsules for the last 13 years, after renal transplant, should I continue it?
... or stop using it
3 answers • 9 Dec 2010
I am really scared and dont know much about it. My dad had it but got a transplant, but we dont talk much about it. I am just really scared and i ...
0 answers • 31 Aug 2011